LIMSUP THEOREMS AND A UNIFORM LIL FOR ASYMPTOTICALLY NEGATIVELY ASSOCIATED RANDOM SEQUENCES

Title
LIMSUP THEOREMS AND A UNIFORM LIL FOR ASYMPTOTICALLY NEGATIVELY ASSOCIATED RANDOM SEQUENCES
Author(s)
황교신Choi, Yong-Kab[Choi, Yong-Kab]
Keywords
PARTIAL SUM PROCESSES; RANDOM-VARIABLES; ITERATED LOGARITHM; RANDOM-FIELDS; LAW
Issue Date
201206
Publisher
AKADEMIAI KIADO RT
Citation
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, v.49, no.2, pp.223 - 235
Abstract
In this paper we establish some limsup theorems and a generalized uniform law of the iterated logarithm (LIL) for the increments of the partial sums of a strictly stationary and asymptotically negatively associated (ANA) sequence of random variables.
URI
http://hdl.handle.net/YU.REPOSITORY/28144http://dx.doi.org/10.1556/SScMath.49.2012.2.1201
ISSN
0081-6906
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE